# SDR FDEA202109172335

- Difficulty date: September 17, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: 313N305217
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON O/B SIDE ,FWD LOWER SIDE OF HYDRAULIC BAY HAS CRACKED BRACKET REMOVED AND REPLACED BRACKET PER DWG 313N3052 AND B757 SRM 51-40-02-0G.
